Volume: 1 Issue: 2, 12/1/13

Year: 2013

Articles

 

1. INTEGRABILITY OF DISTRIBUTIONS IN GCR-LIGHTLIKE SUBMANIFOLDS

 

8. GENERALIZED (f; g)-DERIVATIONS OF LATTICES

 

13. THE PRODUCT OF SHAPE FIBRATIONS

 

17. COUNTING THE GENERATOR MATRICES OF Z2Z8-CODES

 

20. STABILITY CONDITION OF A PRIORITY QUEUEING SYSTEM

 

24. ON HADAMARD TYPE INTEGRAL INEQUALITIES FOR NONCONVEX FUNCTIONS

INDEXING & ABSTRACTING & ARCHIVING

34771           




20477   The published articles in MSAEN are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.